RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Goryainov, Victor Vladimirovich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 19
Presentations: 7

Number of views:
This page:9707
Abstract pages:20518
Full texts:9852
References:613
Professor
Doctor of physico-mathematical sciences
E-mail: ,
Keywords: univalent function, conformal mapping, fractional iteration, semigroup of analytic function, Loewner equation, infinitesimal generator, Loewner--Kufarev equation.
UDC: 517.54, 519.21, 517.5, 517.546
MSC: 30C35, 30C50, 30C55, 30D05, 30D07, 35K22, 60J80, 30C75

Subject:

Geometric function theory, univalent function theory, semigroup of analytic function and applications, branching processes theory.

Biography

1965–1970 — student of Donetsk State University;
1970–1974 — postgraduate course at the Institute of Applied Mathematics and Mechanics of the Ukranian Academy of Sciences (Donetsk);
1974–1996 — scientist of the Institute of Applied Mathematics and Mechanics of the Ukranian Academy of Sciences (Donetsk);
1996–2013 — professor of Volzhsky Institute of Humanities of Volgograd State University;
2013–now — professor of Moscow Institute of Physics and Technology (State University).

   
Main publications:
  1. V.V. Goryainov, “Polugruppy konformnykh otobrazhenii”, Matematicheskii sbornik, 129(171):4 (1986), 451–472
  2. V.V. Goryainov, “Drobnye iteratsii analiticheskikh v edinichnom kruge funktsii s zadannymi nepodvizhnymi tochkami”, Matematicheskii sbornik, 182:9 (1991), 1281–1299
  3. V.V. Goryainov, “Drobnoe iterirovanie veroyatnostnykh proizvodyaschikh funktsii i vlozhenie diskretnykh vetvyaschikhsya protsessov v nepreryvnye”, Matematicheskii sbornik, 184:5 (1993), 55–74
  4. V.V. Goryainov, “Funktsiya Kenigsa i drobnoe iterirovanie veroyatnostnykh proizvodyaschikh funktsii”, Matematicheskii sbornik, 193:7 (2002), 69–86
  5. V.V. Goryainov, “Obschaya teorema edinstvennosti i geometriya ekstremalnykh konformnykh otobrazhenii v zadachakh iskazheniya i vrascheniya”, Izvestiya vuzov. Matematika, 1986, № 10, 40–47

http://www.mathnet.ru/eng/person12022
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199596

Publications in Math-Net.Ru
2017
1. V. V. Goryainov, “Holomorphic mappings of the unit disc into itself with two fixed points”, Mat. Sb., 208:3 (2017),  54–71  mathnet  mathscinet  elib; Sb. Math., 208:3 (2017), 360–376  isi  scopus
2. V. V. Goryainov, “Holomorphic Mappings of a Strip into Itself with Bounded Distortion at Infinity”, Tr. Mat. Inst. Steklova, 298 (2017),  101–111  mathnet  elib; Proc. Steklov Inst. Math., 298 (2017), 94–103  isi  scopus
2015
3. V. V. Goryainov, “Evolution families of conformal mappings with fixed points and the Löwner-Kufarev equation”, Mat. Sb., 206:1 (2015),  39–68  mathnet  mathscinet  zmath  elib; Sb. Math., 206:1 (2015), 33–60  isi  scopus
2012
4. V. V. Goryainov, “Semigroups of analytic functions in analysis and applications”, Uspekhi Mat. Nauk, 67:6(408) (2012),  5–52  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 67:6 (2012), 975–1021  isi  elib  scopus
2011
5. V. V. Goryainov, O. S. Kudryavtseva, “One-parameter semigroups of analytic functions, fixed points and the Koenigs function”, Mat. Sb., 202:7 (2011),  43–74  mathnet  mathscinet  zmath  elib; Sb. Math., 202:7 (2011), 971–1000  isi  scopus
2002
6. V. V. Goryainov, “Koenigs function and fractional iterates of probability generating functions”, Mat. Sb., 193:7 (2002),  69–86  mathnet  mathscinet  zmath  elib; Sb. Math., 193:7 (2002), 1009–1025  isi  scopus
1996
7. V. V. Goryainov, “Evolution families of analytic functions and time-inhomogeneous Markov branching processes”, Dokl. Akad. Nauk, 347:6 (1996),  729–731  mathnet  mathscinet  zmath
8. V. V. Goryainov, A. A. Polkovnikov, “On limit probability distributions for subcritical branching processes”, Teor. Veroyatnost. i Primenen., 41:2 (1996),  417–425  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:2 (1997), 352–359  isi
1993
9. V. V. Goryainov, “The embedding of iterations of probability-generating functions into continuous semigroups”, Dokl. Akad. Nauk, 330:5 (1993),  539–541  mathnet  mathscinet  zmath; Dokl. Math., 47:3 (1993), 554–557
10. V. V. Goryainov, “Fractional iteration of probability generating functions and imbedding discrete branching processes in continuous processes”, Mat. Sb., 184:5 (1993),  55–74  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 79:1 (1994), 47–61  isi
1991
11. V. V. Goryainov, “Semigroups of analytic functions, and branching processes”, Dokl. Akad. Nauk SSSR, 318:5 (1991),  1046–1049  mathnet  mathscinet  zmath; Dokl. Math., 43:3 (1991), 826–829
12. V. V. Goryainov, “Fractional iterates of functions analytic in the unit disk, with given fixed points”, Mat. Sb., 182:9 (1991),  1281–1299  mathnet  mathscinet  zmath; Math. USSR-Sb., 74:1 (1993), 29–46  isi
1986
13. V. V. Goryaĭnov, “A general uniqueness theorem and the geometry of extremal conformal mappings in problems of distortion and rotation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 10,  40–47  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:10 (1986), 54–63
14. V. V. Goryainov, “Semigroups of conformal mappings”, Mat. Sb. (N.S.), 129(171):4 (1986),  451–472  mathnet  mathscinet  zmath; Math. USSR-Sb., 57:2 (1987), 463–483
1983
15. V. V. Goryainov, “The parametric method and extremal conformal mappings”, Dokl. Akad. Nauk SSSR, 271:5 (1983),  1052–1055  mathnet  mathscinet  zmath
1982
16. V. V. Goryainov, “Boundary functions of a system of functionals composed of values of a univalent function and its derivative”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 7,  72–74  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:7 (1982), 91–94
1980
17. V. V. Goryainov, “Parametric method in the theory of univalent functions”, Mat. Zametki, 27:4 (1980),  559–568  mathnet  mathscinet  zmath; Math. Notes, 27:4 (1980), 275–279  isi
1979
18. V. V. Goryainov, “On the parametric representation of univalent functions”, Dokl. Akad. Nauk SSSR, 245:5 (1979),  1038–1041  mathnet  mathscinet  zmath
1975
19. V. V. Goryainov, “A rotation theorem in the class of bounded univalent functions”, Mat. Zametki, 18:5 (1975),  633–640  mathnet  mathscinet  zmath; Math. Notes, 18:5 (1975), 967–971

2018
20. A. I. Aptekarev, V. K. Beloshapka, V. I. Buslaev, V. V. Goryainov, V. N. Dubinin, V. A. Zorich, N. G. Kruzhilin, S. Yu. Nemirovski, S. Yu. Orevkov, P. V. Paramonov, S. I. Pinchuk, A. S. Sadullaev, A. G. Sergeev, S. P. Suetin, A. B. Sukhov, K. Yu. Fedorovskiy, A. K. Tsikh, “Evgenii Mikhailovich Chirka (on his 75th birthday)”, Uspekhi Mat. Nauk, 73:6(444) (2018),  204–210  mathnet  elib; Russian Math. Surveys, 73:6 (2018), 1137–1144  isi
21. L. A. Aksent'ev, A. I. Aptekarev, A. M. Bikchentaev, V. V. Goryainov, V. N. Dubinin, A. M. Elizarov, I. R. Kayumov, A. Laptev, S. R. Nasyrov, D. V. Prokhorov, A. G. Sergeev, V. D. Stepanov, “Farit Gabidinovich Avkhadiev (on his 70th birthday)”, Uspekhi Mat. Nauk, 73:1(439) (2018),  187–190  mathnet  mathscinet  elib; Russian Math. Surveys, 73:1 (2018), 181–185  isi
2016
22. M. V. Balashov, O. V. Besov, B. I. Golubov, V. V. Goryainov, V. N. Diesperov, S. I. Dudov, G. E. Ivanov, S. P. Konovalov, R. V. Konstantinov, A. B. Kurzhanskii, S. R. Nasyrov, A. G. Sergeev, V. V. Starkov, V. M. Tikhomirov, M. I. Shabunin, “Evgenii Sergeevich Polovinkin (on his 70th birthday)”, Uspekhi Mat. Nauk, 71:5(431) (2016),  187–190  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 71:5 (2016), 983–987  isi
2014
23. F. G. Avkhadiev, V. A. Botvinnik, S. K. Vodop'yanov, M. Vuorinen, V. M. Gol'dstein, V. V. Goryainov, A. A. Grigor'yan, V. N. Dubinin, I. V. Zhuravlev, V. A. Zorich, V. M. Kesel'man, A. A. Klyachin, V. A. Klyachin, T. G. Latfullin, A. V. Loboda, A. G. Losev, O. Martio, V. I. Pelikh, S. I. Pinchuk, Yu. G. Reshetnyak, A. S. Romanov, A. G. Sergeev, V. G. Tkachev, E. M. Chirka, “Vladimir Mikhailovich Miklyukov (obituary)”, Uspekhi Mat. Nauk, 69:3(417) (2014),  173–176  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:3 (2014), 565–568  isi
1993
24. I. A. Aleksandrov, Yu. E. Alenitsin, V. I. Belyi, V. V. Goryainov, A. Z. Grinshpan, V. Ya. Gutlyanskii, S. L. Krushkal', N. M. Matveev, V. I. Milin, I. P. Mityuk, S. V. Nikitin, W. P. Odinets, Yu. G. Reshetnyak, P. M. Tamrazov, N. A. Shirokov, “Isaak Moiseevich Milin (obituary)”, Uspekhi Mat. Nauk, 48:4(292) (1993),  167–168  mathnet  mathscinet; Russian Math. Surveys, 48:4 (1993), 181–183  isi

Presentations in Math-Net.Ru
1. Уравнение Лёвнера и неподвижные точки голоморфных отображений
V. V. Goryainov
International conference "8th Russian-Armenian Workshop on Mathematical Physics, Complex Analysis and Related Topics"
September 16, 2019 15:30   
2. On holomorphic mappings of a strip into itself with bounded distortion at infinity points
V. V. Goryainov
Seminar on Complex Analysis (Gonchar Seminar)
February 13, 2017 17:00
3. Holomorphic mappings of the unit disk with finite angular derivative
V. V. Goryainov
Seminar on Complex Analysis (Gonchar Seminar)
September 21, 2015 18:00
4. Composition semigroups of analytic functions: description and applications
V. V. Goryainov
Complex analysis and mathematical physics
March 16, 2015 16:00
5. Evolution families of conformal mappings with fixed points and Loewner-Kufarev equation
V. V. Goryainov
Seminar on Complex Analysis (Gonchar Seminar)
October 7, 2013 18:00
6. Loewner-Kufarev equation and extremal problems for conformal mappings with fixed points on the boundary
V. V. Goryainov
International Workshop on Complex Analysis and its Applications
December 26, 2011 11:00   
7. Безграничная делимость распределений относительно монотонной свертки
V. V. Goryainov
Seminar by Department of Discrete Mathematic, Steklov Mathematical Institute of RAS
November 25, 2008 14:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021